Vol. 13, No. 7, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 6, 1671–1976
Issue 5, 1333–1669
Issue 4, 985–1332
Issue 3, 667–984
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
$C^{*}$-algebras isomorphically representable on $l^{p}$

March T. Boedihardjo

Vol. 13 (2020), No. 7, 2173–2181

Let p (1,){2}. We show that every homomorphism from a C-algebra 𝒜 into B(lp(J)) satisfies a compactness property where J is any set. As a consequence, we show that a C-algebra 𝒜 is isomorphic to a subalgebra of B(lp(J)), for some set J, if and only if 𝒜 is residually finite-dimensional.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

$l^p$ space, $C^*$-algebra
Mathematical Subject Classification 2010
Primary: 46H20
Received: 29 December 2018
Revised: 19 June 2019
Accepted: 6 September 2019
Published: 10 November 2020
March T. Boedihardjo
Department of Mathematics
University of California
Los Angeles, CA
United States